Results 1 to 2 of 2

Thread: Long term effects of Synarel?

  1. #1

    Join Date
    Oct 2006
    Location
    Alexandria, Sydney
    Posts
    624

    Default Long term effects of Synarel?

    Hi,

    I just wondered if anyone still gets effects from using Synarel? I last used it in September 06 but I still sores/pimples in either nostril every couple of weeks. I presume it is form the Synarel because I never got them before. They really hurt for about 3 days and even the outside of my nose goes red.


  2. #2

    Join Date
    Dec 2005
    Location
    Bendigo, Vic
    Posts
    667

    Default

    Hi Sarah
    Can't say that I have noticed a particular change - although I have found that since being pregnant if I run out of my vitamin B6 tablets I get also sorts of weird and wonderful eruptions... like styes and pimples. Then as soon as I get back on the vit B6 I'm ok again. My nostrils have never been quite the same after synarel I have to admit. Isn't it horrible.

    Congrats on your preg, Come and join us in the palttc thread - we are always happy for more members!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •